ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Homoclinic orbits for second order nonlinear p-Laplacian difference equations

Deng, X. and Lui, X. and Shi, H. and Zhou, T. (2011) Homoclinic orbits for second order nonlinear p-Laplacian difference equations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 46 (3). pp. 17-28. ISSN 00002-3043

[img]
Preview
PDF
Download (408Kb) | Preview

    Abstract

    The paper proves the existence of nontrivial homoclinic orbits for second order nonlinear p-Laplacian difference equations without on assumptions on pereodicity using the critical point theory. Moreover, if the nonlinearity is an odd function, the existence of an unbounded sequence of nontrivial homoclinic orbits is proved.

    Item Type: Article
    Uncontrolled Keywords: Homoclinic orbit, nonlinear difference equation, p-Laplacian, variational structure, critical point.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Sep 2012 15:02
    Last Modified: 27 Sep 2012 12:35
    URI: http://mathematics.asj-oa.am/id/eprint/399

    Actions (login required)

    View Item